RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1986, Volume 41, Issue 4(250), Pages 3–34 (Mi umn2118)  

This article is cited in 10 scientific papers (total in 11 papers)

Unstable invariant sets of semigroups of non-linear operators and their perturbations

A. V. Babin, M. I. Vishik


Full text: PDF file (2336 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1986, 41:4, 1–41

Bibliographic databases:

UDC: 517.946
MSC: 47H20, 58D07, 35B41, 47F05
Received: 15.11.1985

Citation: A. V. Babin, M. I. Vishik, “Unstable invariant sets of semigroups of non-linear operators and their perturbations”, Uspekhi Mat. Nauk, 41:4(250) (1986), 3–34; Russian Math. Surveys, 41:4 (1986), 1–41

Citation in format AMSBIB
\Bibitem{BabVis86}
\by A.~V.~Babin, M.~I.~Vishik
\paper Unstable invariant sets of semigroups of non-linear operators and their perturbations
\jour Uspekhi Mat. Nauk
\yr 1986
\vol 41
\issue 4(250)
\pages 3--34
\mathnet{http://mi.mathnet.ru/umn2118}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=863873}
\zmath{https://zbmath.org/?q=an:0624.47065}
\transl
\jour Russian Math. Surveys
\yr 1986
\vol 41
\issue 4
\pages 1--41
\crossref{https://doi.org/10.1070/RM1986v041n04ABEH003375}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986H989300001}


Linking options:
  • http://mi.mathnet.ru/eng/umn2118
  • http://mi.mathnet.ru/eng/umn/v41/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Yu. Skvortsov, “The maximal attractor of the semigroup corresponding to the first boundary-value problem for a singularly perturbed parabolic equation”, Russian Math. Surveys, 42:2 (1987), 299–300  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. V. Chepyzhov, “On unbounded invariant sets and attractors of some quasilinear equations and systems of parabolic type”, Russian Math. Surveys, 42:5 (1987), 167–168  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. V. Babin, M. I. Vishik, “Spectral and stabilized asymptotic behaviour of solutions of non-linear evolution equations”, Russian Math. Surveys, 43:5 (1988), 121–164  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. Shui-Nee Chow, Kening Lu, “Invariant manifolds for flows in Banach spaces”, Journal of Differential Equations, 74:2 (1988), 285  crossref
    5. I. D. Chueshov, “The strong solutions and the attractor of Karman equations system”, Math. USSR-Sb., 69:1 (1991), 25–36  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. Milan Miklavčič, “A sharp condition for existence of an inertial manifold”, J Dyn Diff Equat, 3:3 (1991), 437  crossref  mathscinet  zmath
    7. Anatoli Babin, Basil Nicolaenko, “Exponential attractors of reaction-diffusion systems in an unbounded domain”, J Dyn Diff Equat, 7:4 (1995), 567  crossref  mathscinet  zmath
    8. M. S. Agranovich, A. V. Babin, L. R. Volevich, A. Yu. Goritskii, A. S. Demidov, Yu. A. Dubinskii, A. I. Komech, M. L. Krasnov, S. B. Kuksin, G. I. Makarenko, V. P. Maslov, V. M. Tikhomirov, A. V. Fursikov, V. V. Chepyzhov, A. I. Shnirel'man, M. A. Shubin, “Mark Iosifovich Vishik (on his 75th birthday)”, Russian Math. Surveys, 52:4 (1997), 853–861  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    9. William Heyman, Irena Lasiecka, “Asymptotic behaviour of solutions to nonlinear shells in a supersonic flow1”, Numerical Functional Analysis and Optimization, 20:3-4 (1999), 279  crossref
    10. A. A. Kornev, “Approximation of attractors of semidynamical systems”, Sb. Math., 192:10 (2001), 1435–1450  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    11. A.C.laudia Pereira, Cláu.B.uttarello Gentile Moussa, Olím.H.iroshi Miyagaki, “An example of noncontinuous attractors”, J. Evol. Equ, 2015  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:637
    Full text:141
    References:53
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019